# SDR FDEA2019080871811

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 8,416 hours, 3,227 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4105406G
- Part serial: 000274
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING #8 SLAT TRAILING EDGE WEDGE CHAFFED REPAIRED DAMAGE IAW EA# H-2780-T0348645 FLIGHT CONTROLS - L/E SLATS & FLAPS - NO. 8 SLAT, RSC SRM   REPAIR TRACKING.
